# SDR SIMA20120829007

- Difficulty date: September 2, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 30,536 hours, 27,738 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION QC DISCOVERED A CHAFE ON FRAME 65 BETWEEN STRINGERS 12R AND 13R.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  DOUBLER INSTALLED IAW EO EM-53MR-2020.  THE AIRCRAFT WAS RETURNED TO SERVICE.
